# SDR SIMA20170821002

- Difficulty date: August 21, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000618
- Aircraft time: 1,945 hours, 1,232 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Deflector
- Condition: Vibration
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB OUT AT 250 KIAS,  A VERY LOUD NOISE CAME FROM DOOR IT SOUNDED LKE VERY LOUD BANGING NOISE AGAINST FUSELAGE. FA REPORTS THAT GATE AGENT PULLED JB BACK AND IT WAS DRAGGING ON THE BOTTOM OF THE DOOR. THEN THE DOOR SLAMMED SHUT. NOISE WENT AWAY SLOWING TO 210 KIAS, BUT ONCE LDG WAS DOWN AND ACFT SLOWED DOWN A SLIGHT VIBRATION RETURNED.  PERFORMED GVI OF MAIN CABIN DOOR FOUND DOOR DEFLECTOR TO BE DAMAGED. DEACTIVATED DOOR DEFLECTOR IAW AMM 52-11-28, ITEM 2. T
